Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem on factorization


Author: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 33 (1927), 35-36
DOI: https://doi.org/10.1090/S0002-9904-1927-04299-9
This work is cited by: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 770--776
Cited work: Bull. Amer. Math. Soc., Volume 13, Number 10 (1907), 501--502
MathSciNet review: 1561316
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04299-9